# SDR CALA2017112404201

- Difficulty date: November 24, 2017
- Submitted: November 25, 2017
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 65,654 hours, 15,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: 141N516255
- Condition: Corroded
- Location: Bs 398
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE MAIN CABIN FLOORBEAM UPPER SURFACE AT BS 398 RBL 47 TO RBL 59,  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-0-51. ALLOWABLE DAMAGE 1, FIG 101, DETAIL III.  REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-40-02, PAGES 4-8.
